zbMATH — the first resource for mathematics

Periode und Index eines prinzipal-homogenen Raumes über gewissen Abelschen Varietäten. (German) Zbl 0244.14015

14M15 Grassmannians, Schubert varieties, flag manifolds
14K99 Abelian varieties and schemes
Full Text: DOI EuDML
[1] GERRITZEN, L.: On non-archimedean representations of abelian varieties. Math.Ann. 196, 323-346 (1972). · Zbl 0255.14013
[2] LANG, S., u. J. TATE: Principal homogeneous spaces over abelian varieties. Amer.J.Math., vol. 80, 659-684 (1958). · Zbl 0097.36203
[3] LICHTENBAUM, D.: The period-index problem for elliptic curves. Amer.J.Math., vol. 60, 1209-1223 (1968). · Zbl 0187.18602
[4] SAFAREVIC, I.R.: Principal homogeneous spaces defined over functions fields. AMS Transactions, Series 2, vol. 37, 85-114 (1963).
[5] SERRE, J.P.: Cohomologie Galoisienne. Lect. Notes 5, Heidelberg-Berlin-New York (1965).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.